31 Publications

Mark all

[31]
2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10. European Mathematical Society, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[30]
2018 | Book Chapter | IST-REx-ID: 6525
T. Hausel, A. Mellit, and D. Pei, “Mirror symmetry with branes by equivariant verlinde formulas,” in Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218.
View | DOI
 
[29]
2015 | Book Review | IST-REx-ID: 1473 | OA
T. Hausel and F. Rodríguez Villegas, “Cohomology of large semiprojective hyperkähler varieties,” Asterisque, vol. 2015, no. 370. Societe Mathematique de France, pp. 113–156, 2015.
View | Download (ext.)
 
[28]
2013 | Journal Article | IST-REx-ID: 1442 | OA
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Positivity for Kac polynomials and DT-invariants of quivers,” Annals of Mathematics, vol. 177, no. 3. Princeton University Press, pp. 1147–1168, 2013.
View | DOI | Download (ext.)
 
[27]
2013 | Book Chapter | IST-REx-ID: 1443 | OA
T. Hausel, “Global topology of the Hitchin system,” in Handbook of Moduli: Volume II, vol. 25, International Press, 2013, pp. 29–70.
View | Download (ext.)
 
[26]
2013 | Journal Article | IST-REx-ID: 1469
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Arithmetic harmonic analysis on character and quiver varieties II,” Advances in Mathematics, vol. 234. Academic Press, pp. 85–128, 2013.
View | DOI
 
[25]
2013 | Journal Article | IST-REx-ID: 1470 | OA
M. De Cataldo, T. Hausel, and L. Migliorini, “Exchange between perverse and weight filtration for the Hilbert schemes of points of two surfaces,” Journal of Singularities, vol. 7. Worldwide Center of Mathematics, pp. 23–38, 2013.
View | DOI | Download (ext.)
 
[24]
2012 | Journal Article | IST-REx-ID: 1471 | OA
T. Hausel and C. Pauly, “Prym varieties of spectral covers,” Geometry and Topology, vol. 16, no. 3. University of Warwick, pp. 1609–1638, 2012.
View | DOI | Download (ext.)
 
[23]
2012 | Journal Article | IST-REx-ID: 1472 | OA
M. De Cataldo, T. Hausel, and L. Migliorini, “Topology of hitchin systems and Hodge theory of character varieties: The case A 1,” Annals of Mathematics, vol. 175, no. 3. Princeton University Press, pp. 1329–1407, 2012.
View | DOI | Download (ext.)
 
[22]
2011 | Journal Article | IST-REx-ID: 1467 | OA
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Arithmetic harmonic analysis on character and quiver varieties,” Duke Mathematical Journal, vol. 160, no. 2. Duke University Press, pp. 323–400, 2011.
View | DOI | Download (ext.)
 
[21]
2010 | Journal Article | IST-REx-ID: 1465 | OA
T. Hausel, “Kac’s conjecture from Nakajima quiver varieties,” Inventiones Mathematicae, vol. 181, no. 1. Springer, pp. 21–37, 2010.
View | DOI | Download (ext.)
 
[20]
2010 | Journal Article | IST-REx-ID: 1466 | OA
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Topology of character varieties and representations of quivers,” Comptes Rendus Mathematique, vol. 348, no. 3–4. Elsevier, pp. 131–135, 2010.
View | DOI | Download (ext.)
 
[19]
2010 | Book Chapter | IST-REx-ID: 1468 | OA
T. Hausel, “S-Duality in HyperkäHler Hodge Theory,” in The Many Facets of Geometry: A Tribute to Nigel Hitchin, Oxford University Press, 2010.
View | DOI | Download (ext.)
 
[18]
2008 | Journal Article | IST-REx-ID: 1460 | OA
T. Hausel and F. Rodríguez Villegas, “Mixed Hodge polynomials of character varieties: With an appendix by Nicholas M. Katz,” Inventiones Mathematicae, vol. 174, no. 3. Springer, pp. 555–624, 2008.
View | DOI | Download (ext.)
 
[17]
2006 | Journal Article | IST-REx-ID: 1461 | OA
T. Hausel and E. Swartz, “Intersection forms of toric hyperkähler varieties,” Proceedings of the American Mathematical Society, vol. 134, no. 8. American Mathematical Society, pp. 2403–2409, 2006.
View | DOI | Download (ext.)
 
[16]
2006 | Journal Article | IST-REx-ID: 1462 | OA
T. Hausel, “Betti numbers of holomorphic symplectic quotients via arithmetic Fourier transform,” PNAS, vol. 103, no. 16. National Academy of Sciences, pp. 6120–6124, 2006.
View | DOI | Download (ext.)
 
[15]
2005 | Book Chapter | IST-REx-ID: 1444 | OA
T. Hausel, “Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve,” in Geometric Methods in Algebra and Number Theory, vol. 235, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 
[14]
2005 | Journal Article | IST-REx-ID: 1447 | OA
T. Hausel, “Quaternionic geometry of matroids,” Open Mathematics, vol. 3, no. 1. Central European Science Journals, pp. 26–38, 2005.
View | DOI | Download (ext.)
 
[13]
2005 | Journal Article | IST-REx-ID: 1463 | OA
T. Hausel and N. Proudfoot, “Abelianization for hyperkähler quotients,” Topology, vol. 44, no. 1. Elsevier, pp. 231–248, 2005.
View | DOI | Download (ext.)
 
[12]
2004 | Journal Article | IST-REx-ID: 1456 | OA
T. Hausel, E. Hunsicker, and R. Mazzeo, “Hodge cohomology of gravitational instantons,” Duke Mathematical Journal, vol. 122, no. 3. Duke University Press, pp. 485–548, 2004.
View | DOI | Download (ext.)
 
[11]
2004 | Journal Article | IST-REx-ID: 1464 | OA
T. Hausel and M. Thaddeus, “Generators for the cohomology ring of the moduli space of rank 2 higgs bundles,” Proceedings of the London Mathematical Society, vol. 88, no. 3. Oxford University Press, pp. 632–658, 2004.
View | DOI | Download (ext.)
 
[10]
2003 | Journal Article | IST-REx-ID: 1457 | OA
T. Hausel and M. Thaddeus, “Mirror symmetry, langlands duality, and the Hitchin system,” Inventiones Mathematicae, vol. 153, no. 1. Springer, pp. 197–229, 2003.
View | DOI | Download (ext.)
 
[9]
2003 | Journal Article | IST-REx-ID: 1458 | OA
T. Hausel and M. Thaddeus, “Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles,” Journal of the American Mathematical Society, vol. 16, no. 2. American Mathematical Society, pp. 303–329, 2003.
View | DOI | Download (ext.)
 
[8]
2003 | Journal Article | IST-REx-ID: 1459 | OA
G. Etesi and T. Hausel, “On Yang-Mills instantons over multi-centered gravitational instantons,” Communications in Mathematical Physics, vol. 235, no. 2. Springer, pp. 275–288, 2003.
View | DOI | Download (ext.)
 
[7]
2002 | Journal Article | IST-REx-ID: 1451 | OA
T. Hausel and B. Sturmfels, “Toric hyperkähler varieties,” Documenta Mathematica, vol. 7, no. 1. Deutsche Mathematiker Vereinigung, pp. 495–534, 2002.
View | Download (ext.)
 
[6]
2001 | Journal Article | IST-REx-ID: 1452 | OA
T. Hausel and M. Thaddeus, “Examples of mirror partners arising from integrable systems,” Comptes Rendus de l’Academie des Sciences - Series I: Mathematics, vol. 333, no. 4. Elsevier, pp. 313–318, 2001.
View | DOI | Download (ext.)
 
[5]
2001 | Journal Article | IST-REx-ID: 1453 | OA
G. Etesi and T. Hausel, “Geometric construction of new Yang-Mills instantons over Taub-NUT space,” Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, vol. 514, no. 1–2. Elsevier, pp. 189–199, 2001.
View | DOI | Download (ext.)
 
[4]
2001 | Journal Article | IST-REx-ID: 1454 | OA
G. Etesi and T. Hausel, “Geometric interpretation of Schwarzschild instantons,” Journal of Geometry and Physics, vol. 37, no. 1–2. Elsevier, pp. 126–136, 2001.
View | DOI | Download (ext.)
 
[3]
2000 | Journal Article | IST-REx-ID: 1455 | OA
T. Hausel, E. Makai, and A. Szücs, “Inscribing cubes and covering by rhombic dodecahedra via equivariant topology,” Mathematika, vol. 47, no. 1–2. University College London, pp. 371–397, 2000.
View | DOI | Download (ext.)
 
[2]
1998 | Journal Article | IST-REx-ID: 1449 | OA
T. Hausel, “Compactification of moduli of Higgs bundles,” Journal fur die Reine und Angewandte Mathematik, vol. 1998, no. 503. Walter de Gruyter, pp. 169–192, 1998.
View | DOI | Download (ext.)
 
[1]
1998 | Journal Article | IST-REx-ID: 1450 | OA
T. Hausel, “Vanishing of intersection numbers on the moduli space of Higgs bundles,” Advances in Theoretical and Mathematical Physics, vol. 2, no. 5. International Press, pp. 1011–1040, 1998.
View | DOI | Download (ext.)
 

Search

Filter Publications

31 Publications

Mark all

[31]
2019 | Journal Article | IST-REx-ID: 439 | OA
T. Hausel, M. Mereb, and M. Wong, “Arithmetic and representation theory of wild character varieties,” Journal of the European Mathematical Society, vol. 21, no. 10. European Mathematical Society, pp. 2995–3052, 2019.
View | DOI | Download Preprint (ext.) | arXiv
 
[30]
2018 | Book Chapter | IST-REx-ID: 6525
T. Hausel, A. Mellit, and D. Pei, “Mirror symmetry with branes by equivariant verlinde formulas,” in Geometry and Physics: Volume I, Oxford University Press, 2018, pp. 189–218.
View | DOI
 
[29]
2015 | Book Review | IST-REx-ID: 1473 | OA
T. Hausel and F. Rodríguez Villegas, “Cohomology of large semiprojective hyperkähler varieties,” Asterisque, vol. 2015, no. 370. Societe Mathematique de France, pp. 113–156, 2015.
View | Download (ext.)
 
[28]
2013 | Journal Article | IST-REx-ID: 1442 | OA
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Positivity for Kac polynomials and DT-invariants of quivers,” Annals of Mathematics, vol. 177, no. 3. Princeton University Press, pp. 1147–1168, 2013.
View | DOI | Download (ext.)
 
[27]
2013 | Book Chapter | IST-REx-ID: 1443 | OA
T. Hausel, “Global topology of the Hitchin system,” in Handbook of Moduli: Volume II, vol. 25, International Press, 2013, pp. 29–70.
View | Download (ext.)
 
[26]
2013 | Journal Article | IST-REx-ID: 1469
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Arithmetic harmonic analysis on character and quiver varieties II,” Advances in Mathematics, vol. 234. Academic Press, pp. 85–128, 2013.
View | DOI
 
[25]
2013 | Journal Article | IST-REx-ID: 1470 | OA
M. De Cataldo, T. Hausel, and L. Migliorini, “Exchange between perverse and weight filtration for the Hilbert schemes of points of two surfaces,” Journal of Singularities, vol. 7. Worldwide Center of Mathematics, pp. 23–38, 2013.
View | DOI | Download (ext.)
 
[24]
2012 | Journal Article | IST-REx-ID: 1471 | OA
T. Hausel and C. Pauly, “Prym varieties of spectral covers,” Geometry and Topology, vol. 16, no. 3. University of Warwick, pp. 1609–1638, 2012.
View | DOI | Download (ext.)
 
[23]
2012 | Journal Article | IST-REx-ID: 1472 | OA
M. De Cataldo, T. Hausel, and L. Migliorini, “Topology of hitchin systems and Hodge theory of character varieties: The case A 1,” Annals of Mathematics, vol. 175, no. 3. Princeton University Press, pp. 1329–1407, 2012.
View | DOI | Download (ext.)
 
[22]
2011 | Journal Article | IST-REx-ID: 1467 | OA
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Arithmetic harmonic analysis on character and quiver varieties,” Duke Mathematical Journal, vol. 160, no. 2. Duke University Press, pp. 323–400, 2011.
View | DOI | Download (ext.)
 
[21]
2010 | Journal Article | IST-REx-ID: 1465 | OA
T. Hausel, “Kac’s conjecture from Nakajima quiver varieties,” Inventiones Mathematicae, vol. 181, no. 1. Springer, pp. 21–37, 2010.
View | DOI | Download (ext.)
 
[20]
2010 | Journal Article | IST-REx-ID: 1466 | OA
T. Hausel, E. Letellier, and F. Rodríguez Villegas, “Topology of character varieties and representations of quivers,” Comptes Rendus Mathematique, vol. 348, no. 3–4. Elsevier, pp. 131–135, 2010.
View | DOI | Download (ext.)
 
[19]
2010 | Book Chapter | IST-REx-ID: 1468 | OA
T. Hausel, “S-Duality in HyperkäHler Hodge Theory,” in The Many Facets of Geometry: A Tribute to Nigel Hitchin, Oxford University Press, 2010.
View | DOI | Download (ext.)
 
[18]
2008 | Journal Article | IST-REx-ID: 1460 | OA
T. Hausel and F. Rodríguez Villegas, “Mixed Hodge polynomials of character varieties: With an appendix by Nicholas M. Katz,” Inventiones Mathematicae, vol. 174, no. 3. Springer, pp. 555–624, 2008.
View | DOI | Download (ext.)
 
[17]
2006 | Journal Article | IST-REx-ID: 1461 | OA
T. Hausel and E. Swartz, “Intersection forms of toric hyperkähler varieties,” Proceedings of the American Mathematical Society, vol. 134, no. 8. American Mathematical Society, pp. 2403–2409, 2006.
View | DOI | Download (ext.)
 
[16]
2006 | Journal Article | IST-REx-ID: 1462 | OA
T. Hausel, “Betti numbers of holomorphic symplectic quotients via arithmetic Fourier transform,” PNAS, vol. 103, no. 16. National Academy of Sciences, pp. 6120–6124, 2006.
View | DOI | Download (ext.)
 
[15]
2005 | Book Chapter | IST-REx-ID: 1444 | OA
T. Hausel, “Mirror symmetry and Langlands duality in the non-Abelian Hodge theory of a curve,” in Geometric Methods in Algebra and Number Theory, vol. 235, Springer, 2005, pp. 193–217.
View | DOI | Download (ext.)
 
[14]
2005 | Journal Article | IST-REx-ID: 1447 | OA
T. Hausel, “Quaternionic geometry of matroids,” Open Mathematics, vol. 3, no. 1. Central European Science Journals, pp. 26–38, 2005.
View | DOI | Download (ext.)
 
[13]
2005 | Journal Article | IST-REx-ID: 1463 | OA
T. Hausel and N. Proudfoot, “Abelianization for hyperkähler quotients,” Topology, vol. 44, no. 1. Elsevier, pp. 231–248, 2005.
View | DOI | Download (ext.)
 
[12]
2004 | Journal Article | IST-REx-ID: 1456 | OA
T. Hausel, E. Hunsicker, and R. Mazzeo, “Hodge cohomology of gravitational instantons,” Duke Mathematical Journal, vol. 122, no. 3. Duke University Press, pp. 485–548, 2004.
View | DOI | Download (ext.)
 
[11]
2004 | Journal Article | IST-REx-ID: 1464 | OA
T. Hausel and M. Thaddeus, “Generators for the cohomology ring of the moduli space of rank 2 higgs bundles,” Proceedings of the London Mathematical Society, vol. 88, no. 3. Oxford University Press, pp. 632–658, 2004.
View | DOI | Download (ext.)
 
[10]
2003 | Journal Article | IST-REx-ID: 1457 | OA
T. Hausel and M. Thaddeus, “Mirror symmetry, langlands duality, and the Hitchin system,” Inventiones Mathematicae, vol. 153, no. 1. Springer, pp. 197–229, 2003.
View | DOI | Download (ext.)
 
[9]
2003 | Journal Article | IST-REx-ID: 1458 | OA
T. Hausel and M. Thaddeus, “Relations in the cohomology ring of the moduli space of rank 2 Higgs bundles,” Journal of the American Mathematical Society, vol. 16, no. 2. American Mathematical Society, pp. 303–329, 2003.
View | DOI | Download (ext.)
 
[8]
2003 | Journal Article | IST-REx-ID: 1459 | OA
G. Etesi and T. Hausel, “On Yang-Mills instantons over multi-centered gravitational instantons,” Communications in Mathematical Physics, vol. 235, no. 2. Springer, pp. 275–288, 2003.
View | DOI | Download (ext.)
 
[7]
2002 | Journal Article | IST-REx-ID: 1451 | OA
T. Hausel and B. Sturmfels, “Toric hyperkähler varieties,” Documenta Mathematica, vol. 7, no. 1. Deutsche Mathematiker Vereinigung, pp. 495–534, 2002.
View | Download (ext.)
 
[6]
2001 | Journal Article | IST-REx-ID: 1452 | OA
T. Hausel and M. Thaddeus, “Examples of mirror partners arising from integrable systems,” Comptes Rendus de l’Academie des Sciences - Series I: Mathematics, vol. 333, no. 4. Elsevier, pp. 313–318, 2001.
View | DOI | Download (ext.)
 
[5]
2001 | Journal Article | IST-REx-ID: 1453 | OA
G. Etesi and T. Hausel, “Geometric construction of new Yang-Mills instantons over Taub-NUT space,” Physics Letters, Section B: Nuclear, Elementary Particle and High-Energy Physics, vol. 514, no. 1–2. Elsevier, pp. 189–199, 2001.
View | DOI | Download (ext.)
 
[4]
2001 | Journal Article | IST-REx-ID: 1454 | OA
G. Etesi and T. Hausel, “Geometric interpretation of Schwarzschild instantons,” Journal of Geometry and Physics, vol. 37, no. 1–2. Elsevier, pp. 126–136, 2001.
View | DOI | Download (ext.)
 
[3]
2000 | Journal Article | IST-REx-ID: 1455 | OA
T. Hausel, E. Makai, and A. Szücs, “Inscribing cubes and covering by rhombic dodecahedra via equivariant topology,” Mathematika, vol. 47, no. 1–2. University College London, pp. 371–397, 2000.
View | DOI | Download (ext.)
 
[2]
1998 | Journal Article | IST-REx-ID: 1449 | OA
T. Hausel, “Compactification of moduli of Higgs bundles,” Journal fur die Reine und Angewandte Mathematik, vol. 1998, no. 503. Walter de Gruyter, pp. 169–192, 1998.
View | DOI | Download (ext.)
 
[1]
1998 | Journal Article | IST-REx-ID: 1450 | OA
T. Hausel, “Vanishing of intersection numbers on the moduli space of Higgs bundles,” Advances in Theoretical and Mathematical Physics, vol. 2, no. 5. International Press, pp. 1011–1040, 1998.
View | DOI | Download (ext.)
 

Search

Filter Publications